| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "attending peds on day unit for treatment accompanied by mother.Ivad had been accessed previously on february 17th for ongoing treatment.The nurse caring for the patient assessed the line prior to giving chemotherapy by checking for blood return and noted that only air returned in the syringe, no blood return or fluid return; suspected invisible break in line.Break in tubing verified once the affected huber needle was removed and examined.The break was found where the microbore tubing of the ivad needle extension set meets the light blue luer connection." it was stated this occurred two times.This report addresses the second device.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asezf117 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (asezf117) have been reported from the same facility in (b)(6).